Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 8, Pages 1155-1170
http://dx.doi.org/10.1155/IJMMS.2005.1155

Solution of Volterra-type integro-differential equations with a generalized Lauricella confluent hypergeometric function in the kernels

1Department of Mathematics and Statistics, Jai Narain Vyas University, Jodhpur 342004, India
2Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 1 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • R. K. Saxena, S. L. Kalla, and Ravi Saxena, “Multivariate analogue of generalized Mittag-Leffler function,” Integral Transforms and Special Functions, vol. 22, no. 7, pp. 533–548, 2011. View at Publisher · View at Google Scholar
  • Min-Jie Luo, Rakesh Kumar Parmar, and Ravinder Krishna Raina, “On a multivariable class of mittag-leffler type functions,” Journal of Applied Analysis and Computation, vol. 6, no. 4, pp. 981–999, 2016. View at Publisher · View at Google Scholar
  • Alfonso Bueno-Orovio, and Kevin Burrage, “Exact solutions to the fractional time-space Bloch–Torrey equation for magnetic resonance imaging,” Communications in Nonlinear Science and Numerical Simulation, 2017. View at Publisher · View at Google Scholar